Title

Zero-divisor graphs of direct products of commutative rings

Department/School

Mathematics

Date

1-1-2006

Document Type

Article

Keywords

zero-divisors, finite commulative rings, graphs

Abstract

We recall several results of zero divisor graphs of commutative rings. We then examine the preservation of diameter and girth of the zero divisor graph of direct products of commutative rings.

Published in

Houston Journal of Mathematics

Citation/Other Information

Axtell, M., Stickles, J., & Warfel, J. (2006). Zero-divisor graphs of direct products of commutative rings. Houston Journal of Mathematics, 32(4), 985-994.

Share

COinS